International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 813-816
Maximum principles for parabolic systems coupled in both first-order and zero-order terms
Department of Mathematics, University of Hawaii-HCC, 874 Dillingham Boulevard, Honolulu 96817, HI, USA
Received 21 October 1992; Revised 30 June 1993
Copyright © 1994 Chiping Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some generalized maximum principles are established for linear second-order parabolic systems in which both first-order and zero-order terms are coupled.